# SDR SWIA2020030348927

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHANNEL ON THE OUTBOARD END OF INTERCOSTAL AT STGR14L ON THE AFT SIDE OF THE FS621.00 BULKHEAD IS CRACKED. (FLAGGED)   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED CHANNEL ON THE OUTBOARD END OF INTERCOSTAL AT STGR14L ON THE AFT SIDE OF THE FS621.00 REF  CRJ 200 SRM.  COMPLIED WITH 100 HOUR INSPECTION PER CRJ900 MIPSKYWEST TASK CARD.  CHECKS GOOD.
